Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 32301
Exact Three-wave Solutions for High Nonlinear Form of Benjamin-Bona-Mahony-Burgers Equations

Authors: Mohammad Taghi Darvishi, Maliheh Najafi, Mohammad Najafi


By means of the idea of three-wave method, we obtain some analytic solutions for high nonlinear form of Benjamin-Bona- Mahony-Burgers (shortly BBMB) equations in its bilinear form.

Keywords: Benjamin-Bona-Mahony-Burgers equations, Hirota's bilinear form, three-wave method.

Digital Object Identifier (DOI):

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1373


[1] M. Mei, Large-time behavior of solution for generalized Benjamin-Bona- Mahony-Burgers equations, Nonlinear Analysis, 33 (1998) 699-714.
[2] K. Al-Khaled, S. Momani, A. Alawneh, Approximate wave solutions for generalized Benjamin-Bona-Mahony-Burgers equations, Appl. Math. Comput., 171 (2005) 281-292.
[3] H. Tari, D.D. Ganji, Approximate explicit solutions of nonlinear BBMB equations by Hes methods and comparison with the exact solution, Phys. Lett. A, 367 (2007) 95-101.
[4] A. Fakhari, Ganji Domairry, Ebrahimpour, Approximate explicit solutions of nonlinear BBMB equations by homotopy analysis method and comparison with the exact solution, Phys. Lett. A, 368 (2007) 64-68.
[5] H. Yin, H.-J. Zhao, J.-S. Kim, Convergence rates of solutions toward boundary layer solutions for generalized Benjamin-Bona-Mahony- Burgers equations in the half-space, J. Differential Equations, 245 (2008) 3144-3216.
[6] Z.Z. Ganji, D.D. Ganji, H. Bararnia, Approximate general and explicit solutions of nonlinear BBMB equations by Exp-Function method, Appl. Math.l Modelling, 33 (2009) 1836-1841.
[7] M. Kazeminia, P. Tolou, J. Mahmoudi, I. Khatami, I. Khatami, Solitary and Periodic Solutions of BBMB Equation via Exp-Function Method, Adv. Studies Theor. Phys., 3(12) (2009) 461-471.
[8] H. Yin., J. Hu, Exponential decay rate of solutions toward traveling waves for the Cauchy problem of generalized Benjamin-Bona-Mahony-Burgers equations, Nonlinear Analysis, 73 (2010) 1729-1738.
[9] Z.-D. Dai, S.-Q. Lin. D.-L. Li, G. Mu, The three-wave method for nonlinear evalution equations, Nonl. Sci. Lett. A, 1(1) (2010) 77-82.
[10] C.-J. Wang, Z.-D. Dai, L. Liang, Exact three-wave solution for higher dimensional KDV-type equation, Appl. Math. Comput., 216 (2010) 501- 505.